Top 10 Baby Tylenol Infant Dye Free – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

2 fl oz, Dye-Free Cherry, Infants' Tylenol Liquid Medicine with Acetaminophen, Pain Plus Fever Relief

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.

This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

2. Tylenol

#ad

Cherry, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, 1 Fl Oz

#ad
Tylenol #ad - This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. 1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

Ask a doctor about dosage for children under 2 years of age. Dosing is available for children 2-3 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

3. Tylenol

#ad

Tylenol Infants' Acetaminophen Liquid Medicine, Grape, 2 Fl Oz

#ad
Tylenol #ad - This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Ask a doctor about dosage for children under 2 years of age. Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

4. Motrin

#ad

1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry

#ad
Motrin #ad - For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.

Motrin products can help you and your family feel better. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

5. Little Remedies

#ad

2 Pack, 2 fl oz, Natural Berry Flavor, Little Remedies Infant Fever & Pain Reliever

#ad
Little Remedies #ad - Contains acetaminophen 160 mg, pain reliever and fever reducer. Contains no alcohol, artificial dyes, gluten or parabens. Fsa- and hsa-eligible product in the U.

S. Contains 2 bottles of little remedies Infant Fever and Pain Reliever, Natural Berry Flavor, 2 fl oz each. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, flu, viruses, headache, sore throat or toothache. Safe for use in children ages 2 years and up. Natural berry flavor does not contain high fructose corn syrup.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches
Part Number49

6. MYLICON

#ad

Dye Free Formula, Infants' Mylicon Gas Relief Drops for Infants and Babies, 1 Fluid Ounce

#ad
MYLICON #ad - Mylicon dye-free drops contain no saccharin, no alcohol, no artificial flavors, and are gluten-free. Includes E-Z-dose syringe. Mylicon works gently to speed up a baby’s natural process of getting rid of gas, relieving pressure and discomfort.

Gently breaks down baby's gas bubbles. Mylicon, #1 brand Recommended by Pediatricians. Mylicon, the #1 pediatrician recommended brand, has been providing safe, effective relief of infant gas for generations. Safe for use with all infants – even the newest of newborns – Mylicon can be used at every feeding, up to 12 times a day use only as directed. Safe enough to give with every feeding - up to 12 times per day. Infant's mulicon drops contain no saccharin, alcohol or artificial flavors and are gluten-free.
BrandMYLICON #ad
ManufacturerMylicon #ad
Height4.8 Inches
Length2 Inches
Weight0.07 Pounds
Width1.5 Inches
Part Number121762
Model121762

7. Tylenol

#ad

Cherry, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

8. Amazon Basic Care

#ad

Dye-Free Cherry Flavor, Amazon Basic Care Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, 2 Fluid Ounces, Suspension Liquid

#ad
Amazon Basic Care #ad - Use enclosed syringe only. Pediatrician Preferred Dosing System. Do not use other cups or spoons. Free of: alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup.

This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula. The active ingredient in amazon basic care infants' pain & fever, dye-free Cherry Flavor, is acetaminophen 160 mg per 5 mL. Compare to infants' Tylenol Oral Suspension active ingredient. Pain reliever & fever reducer: basic care infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, headache, flu, sore throat and toothache. Made for ages 2-3 years: this product is a cherry flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.88 Inches
Length1.56 Inches
Width2.31 Inches

9. Tylenol

#ad

Grape, Infants' Tylenol Acetaminophen Liquid Medicine, 2 fl. oz

#ad
Tylenol #ad - The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Dosing is available for children 2-3 years of age. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.
BrandTylenol #ad
ManufacturerINFFQ #ad
Height5.1 Inches
Length1.5 Inches
Weight0.13 Pounds
Width2.3 Inches

10. Motrin

#ad

Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored, 4 fl. oz, 100mg Ibuprofen

#ad
Motrin #ad - This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds
Part NumberSB-123